Volume 25,Issue 1,2005 Table of Contents

Other Issues:  


Maximum K2,3-Packing Designs and Minimum K2,3- Covering Designs of λKv
  KANG Qing-de and WANG Zhi-qin
  2005,25(1):1-16 [Abstract(3356)]  [View PDF]
Irreducibility in Mn(C)
  HE Hua,JIANG Chun-lan and ZHAO Liang
  2005,25(1):17-22 [Abstract(3173)]  [View PDF]
Pointwise Pseudo-Orbit Tracing Property and Its Application
  LI Ming-jun
  2005,25(1):23-30 [Abstract(2480)]  [View PDF]
Normal Families and Uniqueness Related to Shared Values
  ZHANG Wen-hua
  2005,25(1):31-36 [Abstract(2154)]  [View PDF]
The Asymptotic Property of Approximation to |x| by Newman Type Rational Operators
  XIE Ting-fan and ZHOU Song-ping
  2005,25(1):37-41 [Abstract(3343)]  [View PDF]
John-Nirenberg Inequality and Self-Improving Properties
  LI Wen-ming
  2005,25(1):42-46 [Abstract(2259)]  [View PDF]
Quasidirect Decompositions of Full Rank Hankel Matrices
  HE Gan-tong
  2005,25(1):47-57 [Abstract(2542)]  [View PDF]
3-Restricted Edge Connectivity of Vertex Transitive Graphs of Girth Three
  OU Jian-ping and ZHANG Fu-ji
  2005,25(1):58-63 [Abstract(2425)]  [View PDF]
A New Huang Class and Its Properties for Unconstrained Optimization Problems
  WEI Zeng-xin and LI Qiao-xing
  2005,25(1):64-71 [Abstract(2192)]  [View PDF]
On the Kinetic Formulation of a Nonlinear Hyperbolic Variational Wave Equation
  JIANG Ling-yu and CHENG Su-ping
  2005,25(1):72-75 [Abstract(2206)]  [View PDF]
Brown Birth and Death Processes and Their Applications to Model of Stock Price
  FENG Guang-bo,MA Chao-qun,HOU Zhen-ting and TANG You-rong
  2005,25(1):76-83 [Abstract(2404)]  [View PDF]
Rotundity of Vector-valued Banach Squence Spaces Equipped with Sequential Norms
  REN Li-wei and FENG Guo-chen
  2005,25(1):84-91 [Abstract(2755)]  [View PDF]
Ishikawa Iterative Approximations of Solutions to Equations Involving Accretive Operators
  ZENG Lu-chuan
  2005,25(1):92-98 [Abstract(2391)]  [View PDF]
The Representive of Metric Projection on the Linear Manifold in Arbitary Banach Space
  NI Ren-xing
  2005,25(1):99-103 [Abstract(2258)]  [View PDF]
Bonnet Surface with Parallel Mean Curvature Direction in R4(C)
  ZHANG Yuan-zheng
  2005,25(1):104-113 [Abstract(2293)]  [View PDF]
Convergence Properties of a Class of Generalized Quasi-Newton Methods
  Jiao Bao-cong and CHEN Lan-ping
  2005,25(1):114-121 [Abstract(2284)]  [View PDF]
Ergodicity for C-regularized Resolvent Operator Families
  ZHANG Ji-zhou
  2005,25(1):122-127 [Abstract(2377)]  [View PDF]
Positive Radial Solutions of Nonlinear Elliptic Equations in Exterior Domains of Ball
  LI Yong-xiang
  2005,25(1):128-133 [Abstract(3670)]  [View PDF]
Resonance Theorems for Families of Quasi-Homogeneous Operators Taking Values in Topological Vector Spaces
  QIU Jing-hui
  2005,25(1):134-138 [Abstract(2399)]  [View PDF]
On Γ-Inverse of Matrices
  LIU Xiao-ji and LIU San-yang
  2005,25(1):139-143 [Abstract(2188)]  [View PDF]
The Numbers of Tilting Modules over Path Algebras of An
  WANG Min-xiong and LIN Ya-nan
  2005,25(1):144-147 [Abstract(2418)]  [View PDF]
Image and Converse Image of Translation Transform of N(2,2,0) Algebra
  LI Xu-dong
  2005,25(1):148-153 [Abstract(2380)]  [View PDF]
Quasi Strong Semilattice Decomposition of Regular Cryptogroups
  KONG Xiang-zhi and YUAN Zhi-ling
  2005,25(1):154-160 [Abstract(2235)]  [View PDF]
Admissibility of Linear Prediction Under Matrix Loss
  XU Li-wen and YU Sheng-hua
  2005,25(1):161-168 [Abstract(2223)]  [View PDF]
Lr Convergence of Weighted Sums of Arrays of Banach Space Valued Elements
  QIU De-hua and YANG Xiang-qun
  2005,25(1):169-175 [Abstract(2150)]  [View PDF]
Linear Approximation to Composition Transformations over Finite Fields
  JIN Chen-hui and LI Shi-qu
  2005,25(1):176-182 [Abstract(2279)]  [View PDF]
The Properties of Lower Triangular Matrix Associated with Polynomial of Binomial Type
  TAN Ming-shu and WANG Tian-ming
  2005,25(1):183-190 [Abstract(3135)]  [View PDF]